Zero-density estimate of $L$-functions attached to Maass forms

Volume 127 / 2007

A. Sankaranarayanan, J. Sengupta Acta Arithmetica 127 (2007), 273-284 MSC: Primary 11F66; Secondary 11M41. DOI: 10.4064/aa127-3-5

Authors

  • A. SankaranarayananSchool of Mathematics
    Tata Institute of Fundamental Research
    Homi Bhabha Road
    Mumbai 400 005, India
    e-mail
  • J. SenguptaSchool of Mathematics
    Tata Institute of Fundamental Research
    Homi Bhabha Road
    Mumbai 400 005, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image